The Cause Is Often The Right Headache Accompanied By Nosebleeds?
Good afternoon. Please enter. My mother had a few nosebleeds this month. When bleeding, followed by dizziness on the right. Is that dangerous? Given his hypertension. Routine candesartan, bisoprolol, amlodipine. And he also has a history of Hepatitis B. Please provide information. thank you
Nosebleeds are bleeding in the nasal arteries that are often experienced by children, the elderly, pregnant women, people who consume blood thinners, or sufferers of blood disorders. The trigger itself is diverse such as injury to the nose, blowing your nose too tight, allergic, sinusitis, use of medication lozeng, infections that make nasal congestion, habit of scraping nostrils, exposure to chemicals, the presence of foreign objects that enter, hypertension, the presence of polyps or tumors in nasal cavity and various other causes.
High blood pressure or hypertension can be related, therefore it is important to take care not to trigger nosebleeds such as not digging the nostrils, not sneezing or blowing your nose too hard, avoiding exposure to allergens that can trigger nasal congestion and pay attention to medicines consumed. If it happens repeatedly then you should be examined by a specialist nose and throat doctor to assess what is the trigger and given treatment according to your mother's condition.
If the bleeding does not stop, palpitations, paleness, fatigue, heavy bleeding, severe headaches, it is necessary to get treatment at the nearest health facility. If nosebleeds arise, some efforts can be made to overcome them such as by sitting up straight, leaning forward, pressing the nose for 10-15 minutes and cold compresses at the base of the nose to help stop bleeding.
May be useful,